American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Peter W. Bates, Giorgio Fusco and Jiayin Jin. Invariant manifolds of interior multi-spike states for the Cahn-Hilliard equation in higher space dimensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Joachim Escher, Philippe Laurençot and Christoph Walker. Dynamics of a free boundary problem with curvature modeling electrostatic MEMS. Trans. Amer. Math. Soc. 367 (2015) 5693-5719.
Abstract, references, and article information   
View Article: PDF

[3] Yaniv Almog, Bernard Helffer and Xing-Bin Pan. Superconductivity near the normal state in a half-plane under the action of a perpendicular electric current and an induced magnetic field. Trans. Amer. Math. Soc. 365 (2013) 1183-1217.
Abstract, references, and article information   
View Article: PDF

[4] Daniel F. Cibotaru and Liviu I. Nicolaescu. Dirac operators on cobordisms: Degenerations and surgery. Trans. Amer. Math. Soc. 364 (2012) 3185-3216.
Abstract, references, and article information   
View Article: PDF

[5] Manuel del Pino, Pierpaolo Esposito and Monica Musso. Two-dimensional Euler flows with concentrated vorticities. Trans. Amer. Math. Soc. 362 (2010) 6381-6395. MR 2678979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Liping Wang, Juncheng Wei and Shusen Yan. A Neumann problem with critical exponent in nonconvex domains and Lin-Ni's conjecture. Trans. Amer. Math. Soc. 362 (2010) 4581-4615. MR 2645043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Bellettini and G. Fusco. The $\Gamma $-limit and the related gradient flow for singular perturbation functionals of Perona-Malik type. Trans. Amer. Math. Soc. 360 (2008) 4929-4987. MR 2403710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nelly André and Itai Shafrir. On a singular perturbation problem involving a ``circular-well'' potential. Trans. Amer. Math. Soc. 359 (2007) 4729-4756. MR 2320649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Haitao Fan. Hyperbolic conservation laws with stiff reaction terms of monostable type. Trans. Amer. Math. Soc. 353 (2001) 4139-4154. MR 1837224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Xiao-Biao Lin. Construction and asymptotic stability of structurally stable internal layer solutions. Trans. Amer. Math. Soc. 353 (2001) 2983-3043. MR 1828598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. N. Dancer and J. López-Gómez. Semiclassical analysis of general second order elliptic operators on bounded domains. Trans. Amer. Math. Soc. 352 (2000) 3723-3742. MR 1694285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nicholas D. Alikakos, Peter W. Bates and Xinfu Chen. Periodic traveling waves and locating oscillating patterns in multidimensional domains. Trans. Amer. Math. Soc. 351 (1999) 2777-2805. MR 1467460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lia Bronsard and Barbara Stoth. The singular limit of a vector-valued reaction-diffusion process. Trans. Amer. Math. Soc. 350 (1998) 4931-4953. MR 1443865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kin Ming Hui. Singular limit of solutions of the porous medium equation with absorption. Trans. Amer. Math. Soc. 350 (1998) 4651-4667. MR 1443877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Xiao-Biao Lin. Asymptotic Expansion for Layer Solutions of a Singularly Perturbed Reaction-Diffusion System. Trans. Amer. Math. Soc. 348 (1996) 713-753. MR 1333395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hai Tao Fan and Jack K. Hale. Attractors in inhomogeneous conservation laws and parabolic regularizations . Trans. Amer. Math. Soc. 347 (1995) 1239-1254. MR 1270661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Manuel A. del Pino. Radially symmetric internal layers in a semilinear elliptic system . Trans. Amer. Math. Soc. 347 (1995) 4807-4837. MR 1303116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. Perthame. Perturbed dynamical systems with an attracting singularity and weak viscosity limits in Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 317 (1990) 723-748. MR 943607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. T. Joseph. Boundary layers in approximate solutions . Trans. Amer. Math. Soc. 314 (1989) 709-726. MR 929660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Albert J. DeSanti. Singularly perturbed Dirichlet problems with subquadratic nonlinearities . Trans. Amer. Math. Soc. 303 (1987) 585-593. MR 902786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stephanos Venakides. The zero dispersion limit of the Korteweg-de Vries equation with periodic initial data . Trans. Amer. Math. Soc. 301 (1987) 189-226. MR 879569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Albert J. DeSanti. Singularly perturbed quadratically nonlinear Dirichlet problems . Trans. Amer. Math. Soc. 298 (1986) 733-746. MR 860390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Claude Bardos and Jeffrey Rauch. Maximal positive boundary value problems as limits of singular perturbation problems . Trans. Amer. Math. Soc. 270 (1982) 377-408. MR 645322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Livne and Z. Schuss. Singular perturbations for systems of linear partial differential equations . Trans. Amer. Math. Soc. 190 (1974) 335-343. MR 0340780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Theodore E. Dushane. On existence and uniqueness for a new class of nonlinear partial differential equations using compactness methods and differential difference schemes . Trans. Amer. Math. Soc. 188 (1974) 77-96. MR 0338585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia